# SDR SWAA2021071647479

- Difficulty date: February 5, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 11,660 hours, 5,348 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Broken
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CENTER LATCH BROKEN / FOUND 2 EACH LATCHES BROKEN ON EXT POWER DOOR. FOUND CRACK ON EGPR SURROUND DOUBLE FOR BOTTOM LATCH. CRACK IS BETWEEN TWO FASTENERS 1.750 LENGHT & .5 DEPTH. REMOVED DAMAGE & FABRICATION FILLER FROM .040 2024 T-3. INSTALLED FILLER & REPLACED WITH NEW DOOR ASSY PER SRM 53-10-15-2R-4 FOR REPAIR IN ZONE 2. REF NEXT LOG PAGE 1586668 FOR NDT REQUIREMENTS.
